MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 60ML SYR L-LOCK BNS; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 60ML SYR L-LOCK BNS; SYRINGE, PISTON
Model Number 8881160629
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported 60 ml syringes damaged.The customer provided photos that show broken luer tips and broken syringe barrels.No further information could be provided.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that: from the photos provided there is evidence showing cracked and broken off luer skirts, broken off barrel finger flange and broken off luer tip.The device history record was reviewed and indicated that the product and specification requirements were met with no non-conforming product identified.Based on all available information, an exact root cause could not determined.All information received will be used for further tracking and trending purposes.

Brand Name
MONOJCT 60ML SYR L-LOCK BNS
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19515228
Report Number1423537-2024-00027
Device Sequence Number7326715
Product Code FMF
UDI-Device Identifier10884521010963
UDI-Public10884521010963
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881160629
Device Catalogue Number8881160629
Device Lot Number217152X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown